|Not irrational fear, it is diease
Jan 20, 2003
I am telling ya. I urge you to tell the CDC to look at the Worried Well people, please!!!. They are the most dangerous people because they can spread these unknown dieases to their partner as you can see. This is urgent!!! Please, stop asking the WW to see counseling when they ask you about their continuing symptoms. Yes, it is true that there are people experience symptoms that associated with irrational fear about HIV, but NOT ALL. Let me ask you this. Why there are people experience unusual symptoms after sex like mouth ulcer, diarrhea, headache, swollen nodes, floaters, bruises.etcbut then that person tested neg on HIV tests and other STD tests beyond 6 months. When that person starts to have sex again with the partner since h/she thinks it save, after a few weeks the partner starts to experience similar symptoms. This unknown diease will spread rapidly because the WW says I am healthy, lets have sex again and spread it again. HOW DO YOU CALL THAT IRRATIONAL FEAR ABOUT HIV? I DONT GET IT.
Response from Dr. Frascino
WW's are "dangerous people because they can spread these unknown diseases to their partner, as you can see" ???? Actually, no, I don't see that at all.
And exactly why would I stop advising WW to seek counseling when you yourself say "there are people experience symptoms that associated with irrational fear about HIV"??? That's exactly the reason I suggest the counseling. HIV testing is incredibly accurate. If the HIV tests are negative and everything else checks out OK with their doctors from a physical and laboratory standpoint, it is my humble opinion that psychological counseling is the next step.
So why do people get certain symptoms like diarrhea, headaches, etc. greater than 6 months after an exposure and still have negative HIV and STD tests??? Well, one thing I can say for certain is that the cause of those symptoms is not HIV or an STD, if these illnesses have been appropriately ruled out with the proper tests. It's really quite logical. I'm quite certain from your note that indeed you "DON'T GET IT." But, perhaps, if you got some counseling, you might! Give it a try. What have you got to lose? Except your irrational, nonsensical fear!
Get well. Stay well.
god bless you
Please help one last time I beg of you Cryptosporidium - Follow up
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.